| Model Number |
GEM2752 FC |
| Medical Device Problem Code |
Device Dislodged or Dislocated (2923)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the ring of a 2.0mm flowcoupler was not aligned, which prevented the use of the device during surgery.This was observed during an intra-op procedure.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
E1: initial reporter phone no.: (b)(6).Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
Additional information: d4, d9, h3, h4, h6 (update codes), h11.H11: the actual device was received for evaluation.Visual inspection identified the flow coupler ring improperly seated in the jaw assembly; the flow coupler ring was seated in an upside-down orientation most likely by the user prior to returning the product for evaluation.If the ring had been placed in the jaw assembly in the orientation in which the device was returned, the insertion of the probe would not have been able to take place per standard manufacturing procedure and the jaw assembly would have been scrapped.Due to the device orientation by the user, the reported condition could not be verified.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.